# SDR UALA2009102703345

- Difficulty date: October 26, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 78,984 hours, 12,708 cycles
- Engine: Pwa PW4060
- System (JASC): 2810 · Fuel Storage
- Part: Sealant
- Condition: Damaged
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FROM L PACK BAY AT 20DPM.  CENTER FUEL TANK UNDER PANEL 193PL LT WING TO BODY FAIRING STATION 955.10 REAR SPAR CENTER TANK FASTENERS LEAKING.  FOUND LEAK AT AFT SPAR BELOW AND JUST FWD OF LOWER LEFT BATHTUB FITTING.  FOUND INTERNAL LEAK, REMOVED DAMAGED SEALANT AND RESEALED.    LEAK CHECK OF AREA IS OKAY.
